# SDR SWAA2024010431566

- Difficulty date: December 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RH FLOOR-TO-SIDEWALL SUPPORT AT BS 865; STR 25R THE DESCRIPTION OF ITEM IS SUPPOSE TO BE SHIELD AND NOT FLOOR TO SIDEWALL<[01] BARCODE: TTG8Q00Q9NBW COMPLETED;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. AND STEPS COMPLETED.
